ISSN:
 1930-5346

eISSN:
 1930-5338

All Issues

Volume 13, 2019

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

November 2016 , Volume 10 , Issue 4

Select all articles

Export/Reference:

Some constacyclic codes over finite chain rings
Aicha Batoul, Kenza Guenda and T. Aaron Gulliver
2016, 10(4): 683-694 doi: 10.3934/amc.2016034 +[Abstract](1346) +[PDF](354.8KB)
Note on the residue codes of self-dual $\mathbb{Z}_4$-codes having large minimum Lee weights
Masaaki Harada
2016, 10(4): 695-706 doi: 10.3934/amc.2016035 +[Abstract](1090) +[PDF](359.9KB)
Cyclic codes from two-prime generalized cyclotomic sequences of order 6
Tongjiang Yan, Yanyan Liu and Yuhua Sun
2016, 10(4): 707-723 doi: 10.3934/amc.2016036 +[Abstract](805) +[PDF](385.9KB)
Further results on semi-bent functions in polynomial form
Xiwang Cao, Hao Chen and Sihem Mesnager
2016, 10(4): 725-741 doi: 10.3934/amc.2016037 +[Abstract](1220) +[PDF](388.3KB)
An extension of binary threshold sequences from Fermat quotients
Xiaoni Du, Chenhuang Wu and Wanyin Wei
2016, 10(4): 743-752 doi: 10.3934/amc.2016038 +[Abstract](945) +[PDF](341.3KB)
A note on diagonal and Hermitian hypersurfaces
Ian Blake, V. Kumar Murty and Hamid Usefi
2016, 10(4): 753-764 doi: 10.3934/amc.2016039 +[Abstract](1069) +[PDF](358.4KB)
Construction and number of self-dual skew codes over $\mathbb{F}_{p^2}$
Delphine Boucher
2016, 10(4): 765-795 doi: 10.3934/amc.2016040 +[Abstract](1114) +[PDF](556.9KB)
Modelling the shrinking generator in terms of linear CA
Sara D. Cardell and Amparo Fúster-Sabater
2016, 10(4): 797-809 doi: 10.3934/amc.2016041 +[Abstract](1045) +[PDF](366.0KB)
New optimal $(v, \{3,5\}, 1, Q)$ optical orthogonal codes
Huangsheng Yu, Dianhua Wu and Jinhua Wang
2016, 10(4): 811-823 doi: 10.3934/amc.2016042 +[Abstract](1117) +[PDF](409.8KB)
New complementary sets of length $2^m$ and size 4
Gaofei Wu, Yuqing Zhang and Xuefeng Liu
2016, 10(4): 825-845 doi: 10.3934/amc.2016043 +[Abstract](1136) +[PDF](499.2KB)
Some new two-weight ternary and quinary codes of lengths six and twelve
Liz Lane-Harvard and Tim Penttila
2016, 10(4): 847-850 doi: 10.3934/amc.2016044 +[Abstract](976) +[PDF](264.1KB)
Computing Gröbner bases associated with lattices
Ismara  Álvarez-Barrientos, Mijail Borges-Quintana, Miguel Angel Borges-Trenard and Daniel Panario
2016, 10(4): 851-860 doi: 10.3934/amc.2016045 +[Abstract](1044) +[PDF](371.8KB)
Public key protocols over the ring $E_{p}^{(m)}$
Joan-Josep Climent and Juan Antonio López-Ramos
2016, 10(4): 861-870 doi: 10.3934/amc.2016046 +[Abstract](938) +[PDF](352.7KB)
On group violations of inequalities in five subgroups
Nadya Markin, Eldho K. Thomas and Frédérique Oggier
2016, 10(4): 871-893 doi: 10.3934/amc.2016047 +[Abstract](1243) +[PDF](434.4KB)
Variation on correlation immune Boolean and vectorial functions
Jian Liu, Sihem Mesnager and Lusheng Chen
2016, 10(4): 895-919 doi: 10.3934/amc.2016048 +[Abstract](1141) +[PDF](576.9KB)
On the duality and the direction of polycyclic codes
Adel Alahmadi, Steven Dougherty, André Leroy and Patrick Solé
2016, 10(4): 921-929 doi: 10.3934/amc.2016049 +[Abstract](1132) +[PDF](286.5KB)

2017  Impact Factor: 0.564

Editors

Referees

Librarians

Email Alert

[Back to Top]